advertisement
Question
Posted by: Lauren | 2009/07/06

Aropax vs Nuzak

I have been using Aropax without any side effects (except for a non existing sex drive) , but the doctor then prescibed Nuzak .This is the second month (+- week 6) and has now experienced 2 anxiety attacts , and feel tired with flu like symptoms. could this be due to change in the medication ?
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lauren
It could be, Aropax and Nuzak are "brothers" but not the same drug - please inform your doctor about the symptoms you experience - you may need to go back to the Aropax
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement